Asymptotic behaviour of the solution of the problem of combustion in the case of an autocatalytic reaction

V. F. Butuzov, L. V. Kalachev

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A singularly perturbed system of two parabolic equations which describes combustion in the case of an autocatalytic first-order reaction allowing for diffusion and heat transfer is considered. An asymptotic expansion for the solution of this problem in the case when the reaction proceeds non-explosively is constructed on the basis of the boundary function method and proved.

Original languageEnglish
Pages (from-to)39-47
Number of pages9
JournalUSSR Computational Mathematics and Mathematical Physics
Volume28
Issue number3
DOIs
StatePublished - 1988

Fingerprint

Dive into the research topics of 'Asymptotic behaviour of the solution of the problem of combustion in the case of an autocatalytic reaction'. Together they form a unique fingerprint.

Cite this